# SDR SWIA202158237

- Difficulty date: March 23, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SECOND I/B HOLE ON L/H WING PANEL 598AT WS MIS DRILLED AND COUNTERSINK WAS DAMAGED.     (C-CHECK RO 5/20/2021)    ORDERED AND RECIEVED PANEL 598AT  / REPAIRED 598AT PLANK MIS-DRILLED FASTENER PER REO 670-57-21-912 REV -- DATED 2021-04-30 / C/W SKY CARD 51-900-1002-SKY
